It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I am confused. This is an addiction and recovery forum and someones telling me I am not experiencing withdrawal and to take more vicodin? I have been addicted for 3 years and I know for a fact I am physically addicted. And it's also proven fact that leg cramps and restless leg feelings are withdrawal symptoms from Vicodin. I have never had no much as a muscle cramp in my legs before I started the vicodin and they only set in when I am weaning off or if I just stop.
But anyways today I feel worse but better all at the same time. I feel worse because I barely slept last night due to the leg cramps but they aren't hurting as bad today. Just a numb dull ache through all my muscles and joints today. But I am also proud of myself. It has now been officially 27 hours since I had my last vicodin. And I am still hell bent on not turning back. I know in my mind that if I were to cave in and take a half now that I will be right back where I started. I am strong and I will do this. Just please, in the nicest way for me to say this, please do not tell me I don't have an addiction I know I do have, and please don't advise me or anyone else with the addiction to take more vicodin and to see my doctor about getting more. That's not the kind of support I need.
Thank you,
Deb





All times are GMT -7. The time now is 08:20 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!